# SDR SWIA202508060531

- Difficulty date: May 31, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N316SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000918
- Aircraft time: 6,856 hours, 5,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD EVAC SLIDE FITTING DOES NOT STAY UP.REMOVED AND REPLACED FWD SERVICE DOOR FWD EVAC SLIDE FITTING PER AMM 53-10-25. OPS CHECK GOOD AT THIS TIME.
